Cureus · 2026
Painless Ischemic Priapism Associated With Tamsulosin Use: A Case Report and Literature Review.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Rector Caitlin E, Lei Kevin, Hubbard Lael, Ovasapians Navasard, Sukin Steven
Аннотация
Tamsulosin, a selective α1-adrenergic antagonist prescribed for benign prostatic hyperplasia and expulsion of ureteral stones, carries a rare risk of priapism. We present a 59-year-old male with hypogonadism, hypertension, and hyperlipidemia who developed painless priapism 72 hours after initiating tamsulosin for ureterolithiasis. Despite the atypical absence of pain, penile blood gas analysis confirmed ischemic priapism. Initial treatment with intracavernosal phenylephrine (1000 mcg) failed, requiring bilateral corpus spongiosum shunts for resolution. A literature review revealed that many of the 14 existing cases identified occurred within 24 hours of drug initiation in middle-aged or older patients without additional risk factors. Approximately half responded to intracavernosal vasoconstrictors, while refractory cases required surgical intervention. To our knowledge, this is the first reported case of painless tamsulosin-induced ischemic priapism, emphasizing the importance of patient counseling and prompt evaluation of persistent erections regardless of pain intensity.